| Model Number |
840 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator has a loss of communications error.The ventilator was not on a patient at the time of the event.The service engineer replaced the gui (graphical user interface) board and backlight to correct the issue.The unit passed all testing and operates within the manufacturing specifications.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A graphical user interface (gui) printed circuit board (pcb) and backlight inverters pcb were returned to covidien/medtronic¿s failure analysis.A visual inspection found no notable conditions.An investigation was performed and the identified root cause of the re ported issue on the gui pcb was isolated to a component (coaxial transceiver interface u35).No failure was found on the backlight inverters pcb.